| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 9, 2014, no. 17-20


Osman Yilmaz, Merve Abay, Selma Altundag
      The fine spectrum of upper triangular double-band matrices U(r,s) over the class of convergent series
      International Mathematical Forum, Vol. 9, 2014, no. 17, 773-784
      http://dx.doi.org/10.12988/imf.2014.4355

Jose Luis Cereceda
      A determinant formula for sums of powers of integers
      International Mathematical Forum, Vol. 9, 2014, no. 17, 785-795
      http://dx.doi.org/10.12988/imf.2014.4461

Rafael Jakimczuk
      On certain sums extended over prime factors
      International Mathematical Forum, Vol. 9, 2014, no. 17, 797-801
      http://dx.doi.org/10.12988/imf.2014.4478

Yueh-Ju Lin, Chi-Chen Wang
      The dynamic analysis of Baltic exchange dry index
      International Mathematical Forum, Vol. 9, 2014, no. 17, 803-823
      http://dx.doi.org/10.12988/imf.2014.4473

Xiaomin Chen
      Ricci generalized pseudo-parallel Legendrian submanifolds with flat normal bundle of Sasakian space forms
      International Mathematical Forum, Vol. 9, 2014, no. 17, 825-833
      http://dx.doi.org/10.12988/imf.2014.4465

Shehu Maitama
      A new approach to linear and nonlinear Schrodinger equations using the natural decomposition method
      International Mathematical Forum, Vol. 9, 2014, no. 17, 835-847
      http://dx.doi.org/10.12988/imf.2014.4483

Litegebe Wondie, Zelalem Teshome, K. Venkateswarlu
      Special homomorphisms in R-vector spaces
      International Mathematical Forum, Vol. 9, 2014, no. 18, 849-856
      http://dx.doi.org/10.12988/imf.2014.4450

Suleyman Senyurt, Selma Demet
      Natural lifts and curvatures, arc-lengths of the spherical indicatries of the evolute curve in E^3
      International Mathematical Forum, Vol. 9, 2014, no. 18, 857-869
      http://dx.doi.org/10.12988/imf.2014.4480

Yousri Slaoui
      Large and moderate deviation principles for kernel distribution estimator
      International Mathematical Forum, Vol. 9, 2014, no. 18, 871-890
      http://dx.doi.org/10.12988/imf.2014.4488

Brian J. McCartin
      Geometric demonstration of the generalized unique intervallic multiplicity theorem
      International Mathematical Forum, Vol. 9, 2014, no. 18, 891-906
      http://dx.doi.org/10.12988/imf.2014.4459

Dong Soo Lee, Gab Jin Park
      On derivations of semi-Girard quantales
      International Mathematical Forum, Vol. 9, 2014, no. 19, 907-915
      http://dx.doi.org/10.12988/imf.2014.4486

G. Sh. Tsitsiashvili, Yu. N. Kharchenko, A. S. Losev, M. A. Osipova
      Interval images recognition and fuzzy sets
      International Mathematical Forum, Vol. 9, 2014, no. 19, 917-921
      http://dx.doi.org/10.12988/imf.2014.4490

Gerard Kientega
      On some clones of compatible operations
      International Mathematical Forum, Vol. 9, 2014, no. 19, 923-933
      http://dx.doi.org/10.12988/imf.2014.4341

Reem A. Al-Ghefari, Salha K. Al-Tharwi
      Warped product submanifolds of an S-manifold
      International Mathematical Forum, Vol. 9, 2014, no. 19, 935-946
      http://dx.doi.org/10.12988/imf.2014.4468

D. O. Adicka, W. Mukuna, P. O. Oleche
      On necessary conditions for scalars
      International Mathematical Forum, Vol. 9, 2014, no. 19, 947-952
      http://dx.doi.org/10.12988/imf.2014.4114

W. Robin
      Frobenius series solution of Fuchs second-order ordinary differential equations via complex integration
      International Mathematical Forum, Vol. 9, 2014, no. 20, 953-965
      http://dx.doi.org/10.12988/imf.2014.4491

W. Robin
      Series solution of second-order linear homogeneous ordinary differential equations via complex integration
      International Mathematical Forum, Vol. 9, 2014, no. 20, 967-976
      http://dx.doi.org/10.12988/imf.2014.4492

Huang Jianhong, Hu Bin
      The influence of primitive subgroups on the structure of finite groups
      International Mathematical Forum, Vol. 9, 2014, no. 20, 977-980
      http://dx.doi.org/10.12988/imf.2014.4489

Juxiang Sun
      Representation type under excellent extensions
      International Mathematical Forum, Vol. 9, 2014, no. 20, 981-986
      http://dx.doi.org/10.12988/imf.2014.4348

Yuzhong Zhang
      Exact traveling wave solutions of a KPI equation
      International Mathematical Forum, Vol. 9, 2014, no. 20, 987-992
      http://dx.doi.org/10.12988/imf.2014.4340


Journals | Books | Indexing and abstracting | Author guidelines | Open access